Deep relief dual action gel50g

You have 0 of this in your trolley

Deep relief dual action gel
0 in trolley

Quantity of Deep relief dual action gel in trolley 0

0 in trolley.
A clear, non-greasy gel with a light menthol fragrance.
For back, rheumatic & muscular pain.Ibuprofen & Levomenthol Uses: Deep Relief Anti-inflammatory Gel is effective for the relief of back of pain, rheumatic pain, muscular aches, pains and swellings such as strains, sprains and minor sports injuries. Triple Action Powerful, targeted pain relief Penetrating Pain Relief The gel penetrates the skin to reduce inflammation of the point of pain Anti-inflammatory Ibuprofen reduces pain & inflammation Fast Cooling Levomenthol provides cooling, soothing pain relief Recommended for the effective relief from back pain, rheumatic pain, muscular aches, pains and swellings such as strains, sprains and sport injuries.

    Active Ingredients: Ibuprofen 5% w/w, Levomenthol 3% w/w, Also contains: Carbomer, Propylene Glycol, Diisopropanolamine, Ethanol, Purified Water

    Typical values

    Preparation and Usage

    Directions: For adults, the elderly and children over 12 years. Please follow the instructions on the enclosed leaflet. Use this medicine only on your skin. Apply 1-4cm of gel as a thin layer up to 3 times per day. Do not use more often than every 4 hours. If symptoms persist consult your doctor or pharmacist.

    Warnings

    • PRECAUTIONS: Please read the enclosed leaflet carefully before use. Do not use if you are allergic to ibuprofen, menthol, any of the ingredients, aspirin or any other painkillers. Do not use if you are more than 6 months pregnant or if you are breastfeeding. Consult your doctor before use if you are taking aspirin, any painkillers or if you are pregnant. Do not use after the expiry date.<br><br>Keep all medicines out of the sight and reach of children.

    Disclaimer

    Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

    If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

    This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

    Legal disclaimer